| Model Number |
02.09.0412H |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Medical device site infection (4845)
| Date of Event |
11/19/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 24 nov 2025.Lot 2504324: (b)(4) items manufactured and released on 30-apr-2025.Expiration date: 2030-apr-14.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Root cause:infection is a known possible complication of any surgery.Although no root cause can be established, there is no indication that any issue with the device may have caused or contributed to the event, and the document review does not indicate any potential manufacturing related cause.
Event or Problem Description
At 5 weeks from medacta primary surgery, the patient came in due to infection and the cause is unknown.The surgeon performed a washout and poly swap.The surgery was completed successfully.